# SDR SWAA061643

- Difficulty date: May 15, 2006
- Submitted: May 16, 2006
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 30,297 hours, 25,152 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 65C34691
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND AFT RT EMERGENCY EXIT BULL NOSE LIGHT INOP.  RESECURED LIGHT CONNECTOR PER MM.
